American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Arnie L. Van Buren and Jeffrey E. Boisvert. Accurate calculation of the modified Mathieu functions of integer order. Quart. Appl. Math. 65 (2007) 1-23. MR 2313146.
Abstract, references, and article information
View Article: PDF

[2] G. C. Kokkorakis and J. A. Roumeliotis. Power series expansions for Mathieu functions with small arguments. Math. Comp. 70 (2001) 1221-1235. MR 1709153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William C. Connett, Clemens Markett and Alan L. Schwartz. Product formulas and convolutions for angular and radial spheroidal wave functions . Trans. Amer. Math. Soc. 338 (1993) 695-710. MR 1104199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1